# SDR SIMA200805001

- Difficulty date: February 11, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- Aircraft time: 21,829 hours, 25,123 cycles
- Engine: Ge CT79B
- Engine time: 20,286 hours, 21,376 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3230 ON FINAL APPROACH INTO DFW, THE CREW WAS FOLLOWING APPROACH CHECKLIST, SELECTED AUTO COARSEN ON.  AS THE SWITCH WAS SELECTED ON THE NUMBER TWO ENGINE FLAMED OUT WITH NO RELIGHT.  CREW FOLLOWED AOM PROCEDURES AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  NOTED RIGHT ENGINE HMU INTERNAL FAILURE WITH DAMAGE TO ENGINE ACCESSORY GEAR BOX.  REMOVED AND REPLACED RIGHT ENGINE ASSEMBLY IAW EAGLE WORK CARD NR 72-4930.  ALL OPERATIONAL CHECKS GOOD IAW SAAB 340AMM 71-00-00 AND 61-00-00 AND NR 8194; AIRCRAFT RETURNED TO SERVICE.
